# SDR CA110512003

- Difficulty date: May 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 14,355 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A61057
- Condition: Unserviceable
- Location: L2 Door
- Part time: 15,607 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLIGHT, L2 DOOR WAS JAMMING DURING OPENING. THE DOOR WAS INSPECTED, THE L2 DOOR SNUBBER WAS FOUND UNSERVICEABLE AND WAS REPLACED.
